POZ Community Forums

Main Forums => Someone I Care About Has HIV => Topic started by: agirl on August 28, 2016, 04:35:54 pm

Title: stomach enzymes
Post by: agirl on August 28, 2016, 04:35:54 pm
Does anybody know if there are effects with truvada and issentrus if u want to take a stomach enzyme? sorry about the spelling im wondering for my bf who is sick today throwing up and loose stools. just today right now so no use for the e.r yet
Title: Re: stomach enzymes
Post by: Jim Allen on August 28, 2016, 08:35:40 pm
Hi

Sorry to hear your BF is not feeling well and I hope he feels better soon.
He should check with his pharmacist or doctor about interactions before taking anything additional next to his normal meds if he's unsure.

Jim
Title: Re: stomach enzymes
Post by: agirl on August 29, 2016, 01:30:06 pm
thanks thats what I figured. I take stomach enzymes when I cant digest food. but knowing drug interactions might not be the best I didnt give it to him. he is better today just his mind is a little cloudy and slow maybe from throwing up and stuff.
Title: Re: stomach enzymes
Post by: Jim Allen on August 29, 2016, 03:12:02 pm
Glad to hear he is doing better.  :)

Jim